# SDR AALA201603219010

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,101 hours, 3,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2L DOOR SLIDE WILL NOT ARM.  CLEANED DEBRIS FROM DOOR TRACK AREA & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
